MathSciNet Relay Station
MathSciNet bibliographic data
MR889554 (88e:41025) 41A15 (41A63)
Alfeld, Peter; Schumaker, L. L. The dimension of bivariate spline spaces of smoothness $r$ for degree $d\geq 4r+1$. Constr. Approx. 3 (1987), no. 2, 189–197.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement